American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A66) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Sen Zhu and Chun Guang Li. Complex symmetric weighted shifts. Trans. Amer. Math. Soc. 365 (2013) 511-530.
Abstract, references, and article information   
View Article: PDF

[2] A. A. Jafarian, H. Radjavi, P. Rosenthal and A. R. Sourour. Simultaneous triangularizability, near commutativity and Rota's theorem . Trans. Amer. Math. Soc. 347 (1995) 2191-2199. MR 1257112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Sivaram K. Narayan. Quasidiagonality of direct sums of weighted shifts . Trans. Amer. Math. Soc. 332 (1992) 757-774. MR 1012511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Domingo A. Herrero. The diagonal entries in the formula ``quasitriangular $-$ compact $=$ triangular'' and restrictions of quasitriangularity . Trans. Amer. Math. Soc. 298 (1986) 1-42. MR 857432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Timothy G. Feeman. Best approximation and quasitriangular algebras . Trans. Amer. Math. Soc. 288 (1985) 179-187. MR 773055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1